Singularly Perturbed Integral Equations with End Point Boundary Layers

W. E. Olmstead, J. S. Angell

Research output: Contribution to journalArticlepeer-review

Abstract

A methodology is developed for certain singularly perturbed integral equations whose solution exhibits a boundary layer at either one or both endpoints of its domain. The scheme indicates how the width and magnitude of the boundary layer(s) are determined, and gives a construction of an asymptotic solution as well. Application to both linear and nonlinear equations is discussed and illustrated with examples.
Original languageEnglish
Pages (from-to)1567-1584
JournalSIAM Journal on Applied Mathematics
Volume49
DOIs
StatePublished - 1989

Fingerprint Dive into the research topics of 'Singularly Perturbed Integral Equations with End Point Boundary Layers'. Together they form a unique fingerprint.

Cite this